Has anyone experienced this after stopping birth control?

shySEXXaddict shySEXXaddict
Hi I have a question on birth control.. Ill start by saying i started depro vera in Jan. had only 1 shot and it ran out on april 12 during that whole time and after i spotted. I went to planned parenthood in march to get the mini pill instead but didnt start taking it until the middle of May(I was hoping to have a break from bleeding) I only took the pill for 2 weeks and stopped due to heavy bleeding. I went back to PP the day after I stopped and she said the bleeding was normal. After stopping I bleed heavy for a week and then 2 or 3 weeks later I had a very weird "period " that was light then very heavy and lasted 9 days total and then the 11th of this month I started the same thing but ut lasted 12 days.I went back to PP and a doctor gave an exam and she said i felt fine inside and that its the hormones messing with my body still but if continues to go back. Well one week later(today) I just started bleeding again! Needless to say I now have high blood pressure from my anxiety taking over from this ..and maybe from hormone? The dr. didnt tell me but i looked it up and progestrin can cause high blood pressure..in march it was fine,the day after i stopped pill and was freakin it was slightly high and now pretty high... Has anyone else experienced anything like this after stopping birth control?
07/19/2013
  • Buy 1 Vibrator Get 1 FREE
  • Limited offer: Save 25% on Blush Toys
  • Better Price - Save 40%
  • Better Price Sale - Save 50%
  • Better Price Sale - Save 60%
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
bratcat bratcat
I never knew this about progestrin, and while i've never experienced having high blood pressure from my meds i have had many of the same symptoms as far as bleeding. Usually the first week or so about not being on my oral BC i will have heavy bleeding, with very painful cramps, and tend to bleed longer than usual. Usually i will have 5 to 7 day periods or very light bleeding, but without my pill they can be nonexistent (missing a month or two months) or much longer than normal, including up to two weeks of bleeding.
However, i take a hormonal BC due to my PCOS to regulate my hormones and cycle.
07/19/2013
Ryuson Ryuson
I recently have been playing around with birth control (off of the implant and on to a non-hormonal IUD) and I have to say, Vitex (or Chasteroot) has been AMAZING at stopping the bleeding. It's supposed to take my body a few months to stop bleeding from the IUD (It's only been like one and a half) but with the Chasteroot, I take capsules every day for like 4 days and my bleeding is GONE! It's great when you want a break from bleeding.

On the other hand, it can increase fertility and mess with hormonal BCs. I got an IUD and use condoms, so it's not too big a deal for me, but it certainly may be for some. My bleeding cycles always get fucked up when I mess with BCs. :/
07/19/2013
Love Bites Love Bites
Quote:
Originally posted by shySEXXaddict
Hi I have a question on birth control.. Ill start by saying i started depro vera in Jan. had only 1 shot and it ran out on april 12 during that whole time and after i spotted. I went to planned parenthood in march to get the mini pill instead but ... More
It sounds like you're hopping around too much. You have to give your body time to get used to the change. I will say this- when I used Depo I bled straight for nearly two years. Not spotting, but seriously heavy bleeding with no stop. You might be stressing out too much.
07/19/2013
Cinnyree Cinnyree
One of the girls I used to work with bled nonstop for 3 months straight after she got off Depo. It is a very weird thing and really messes up the system
07/21/2013
shySEXXaddict shySEXXaddict
thanx everyone for your comments...its crazy what hormones can do to you! They actually told me I shouldnt be on a progestrin birth control because of how my body is reacting to it and I am to old for estrogen! Im 34 and they actually said "a woman of my age can not use estrogen" lol.

Anyway i feel better knowing others have had problems too..t5hanx again everyone for commenting!
07/25/2013
Ansley Ansley
Quote:
Originally posted by shySEXXaddict
thanx everyone for your comments...its crazy what hormones can do to you! They actually told me I shouldnt be on a progestrin birth control because of how my body is reacting to it and I am to old for estrogen! Im 34 and they actually said "a ... More
I am to old for estrogen! Im 34 and they actually said "a woman of my age can not use estrogen" lol.

I assume you don't believe them, but estrogen has very bad side effects the older you get, especially if you smoke.
07/25/2013
shySEXXaddict shySEXXaddict
Quote:
Originally posted by Ansley
I am to old for estrogen! Im 34 and they actually said "a woman of my age can not use estrogen" lol.

I assume you don't believe them, but estrogen has very bad side effects the older you get, especially if you smoke.
Ya stormy.. I asked my other doctor and she chuckled and said that the gyno prob. didnt mean to put it that way! Still though..it sticks out because I couldnt believe she said that!
On another note wtf...I woke up today bleeding AGAIN..seems now I get a week inbetween. End of August it will be 3 months off BC so it better be stopping soon hopefully
07/30/2013
Total posts: 8
Unique posters: 6